# SDR UALA2011021000688

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 53,833 hours, 6,342 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

40H EMERGENCY LIGHT STICKING OUT ON SIDE OF SEAT.  REINSTALLED THE EMERGENCY LIGHT BUT LT CKD, FAILED AT 40H.  REPLACED EMERGENCY LAMP.  OPS CK NORMAL.
